# SDR DHL2007793021

- Difficulty date: December 8, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1150-1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON STRINGER 30 FROM BS 1150 TO 1166.  REMOVED CORROSION IAW SRM 51-10-6.  AREA FOUND WITH IN LIMITS IAW SRM 53-10-1 FIGURE 1 AND 53-10-2 FIGURE 9.  FOUND CORROSION BETWEEN BS 1150-1155 TO BE OUT OF LIMITS IAW SRM 53-10-1 FIGURE 1 AND 53-10-2 FIGURE 9.  CUT OUT DAMAGED SECTION OF STRINGER IAW SRM 53-10-3 FIGURE 1.  FABRICATED FILLER STRINGER AND 2 EACH SPLICE STRINGER IAW SRM 53-10-3 FIGURE 1.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIGURE 1.
